RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 2(452), Pages 193–194 (Mi umn9912)  

Brief Communications

Asymptotics of the boundaries in one non-linear optimal stopping problem

A. A. Muravlev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-20031


DOI: https://doi.org/10.4213/rm9912

Full text: PDF file (355 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:2, 380–382

Bibliographic databases:

MSC: Primary 62L15, 60G22; Secondary 60G40
Received: 12.01.2020

Citation: A. A. Muravlev, “Asymptotics of the boundaries in one non-linear optimal stopping problem”, Uspekhi Mat. Nauk, 75:2(452) (2020), 193–194; Russian Math. Surveys, 75:2 (2020), 380–382

Citation in format AMSBIB
\Bibitem{Mur20}
\by A.~A.~Muravlev
\paper Asymptotics of the boundaries in one non-linear optimal stopping problem
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 2(452)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9912}
\crossref{https://doi.org/10.4213/rm9912}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 2
\pages 380--382
\crossref{https://doi.org/10.1070/RM9912}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000549989200001}


Linking options:
  • http://mi.mathnet.ru/eng/umn9912
  • https://doi.org/10.4213/rm9912
  • http://mi.mathnet.ru/eng/umn/v75/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:109
    References:10
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020